# SDR AALA202012249001

- Difficulty date: December 21, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,481 hours, 7,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT LEFT HAND PASSENGER DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L.  REPLACED SHAPE FITTING, PER SRM 51-72-11 AND 51-42-11.
